# SDR AALA201708309009

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 56,010 hours, 20,913 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D235920202CTD
- Condition: Low Pressure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF, UNABLE TO RETRACT LANDING GEAR. ECAM L/G SHOCK ABSORBER FAULT. AFTER ABOUT 30 SEC, HEARD A LOUD BANG. ECAM CLEARED AND WAS ABLE TO RETRACT GEAR. ACCOMPLISHED TSM 32-31-00-810-876 AND TSM 32-31-00-810-868 AND SERVICED NLG . ACCOMPLISHED FUNCTIONAL TEST OF NLG IAW 32-31-00, OPS CHECKED GOOD.
